# SDR AWXA200600995

- Difficulty date: May 24, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 20,603 hours, 7,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53230226200
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING BC4 CHECK DISCOVERED LT WING TO BODY FAIRING SUPPORT STRUCTURE LOSING PLATE CRACKED, .5 INCHES, AT FS 31.  MAINTENANCE REMOVED AND REPLACED THE LT WING TO BODY SUPPORT CLOSING PLATE AT FS 31 IAW AIRBUS 319 SRM 51-72-11.
